MathSciNet Relay Station
MathSciNet bibliographic data
MR960018 45K05 (35K99 45D05)
Cannon, John R.; Lin, Yan Ping Smooth solutions for an integro-differential equation of parabolic type. Differential Integral Equations 2 (1989), no. 1, 111–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement